# SDR WTAA950053

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Moisture Contam
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RNO - FLAP ASYMMETRY REPORTED ON SELECTION OF FLAPS TO 25 DEGREES DURING LANDING.  RT OUTBOARD FLAP INDICATING 10 DEGREES LESS THAN OTHER FLAPS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND INSPECTED FLAP SYSTEM.  DISCOVERED MOISTURE IN RT OUTBOARD FLAP ACTUATOR CANNON PLUG.  REMOVED MOISTURE FROM CANNON PLUG AND APPLIED GELTEK PROTECTIVE TAPE TO CONNECTOR.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
